Rakesh
Rakesh
Підтверджена електронна адреса в math.udel.edu - Домашня сторінка
Назва
Посилання
Посилання
Рік
Determining a function from its mean values over a family of spheres
D Finch, SK Patch
SIAM journal on mathematical analysis 35 (5), 1213-1240, 2004
4732004
Inversion of spherical means and the wave equation in even dimensions
D Finch, M Haltmeier, Rakesh
SIAM Journal on Applied Mathematics 68 (2), 392-412, 2007
2802007
Dynamic pricing and ordering decisions by a monopolist
A Rajan, Rakesh, R Steinberg
Management science 38 (2), 240-262, 1992
2311992
The spherical mean value operator with centers on a sphere
D Finch
Inverse Problems 23 (6), S37, 2007
882007
Uniqueness for an inverse problem for the wave equation: Inverse problem for the wave equation
Rakesh, WW Symes
Communications in partial differential equations 13 (1), 87-96, 1988
861988
Recovering a function from its spherical mean values in two and three dimensions
D Finch
Photoacoustic imaging and spectroscopy, 77-88, 2017
652017
The range of the spherical mean value operator for functions supported in a ball
D Finch
Inverse Problems 22 (3), 923, 2006
582006
Numerical solution of a time‐like Cauchy problem for the wave equation
M Klibanov
Mathematical methods in the applied sciences 15 (8), 559-570, 1992
431992
A linearised inverse problem for the wave equation
Rakesh
Communications in Partial Differential Equations 13 (5), 573-601, 1988
401988
Property C and an inverse problem for a hyperbolic equation
AG Ramm
Journal of mathematical analysis and applications 156 (1), 209-219, 1991
391991
Spherical means with centers on a hyperplane in even dimensions
EK Narayanan
Inverse Problems 26 (3), 035014, 2010
292010
Input-to-state stability of periodic orbits of systems with impulse effects via Poincaré analysis
S Veer, I Poulakakis
IEEE Transactions on Automatic Control 64 (11), 4583-4598, 2019
182019
Spectral analysis of Brownian motion with jump boundary
Y Leung, W Li
Proceedings of the American Mathematical Society 136 (12), 4427-4436, 2008
172008
Trace identities for solutions of the wave equation with initial data supported in a ball
D Finch
Mathematical methods in the applied sciences 28 (16), 1897-1918, 2005
172005
Uniqueness for the inverse backscattering problem for angularly controlled potentials
G Uhlmann
Inverse Problems 30 (6), 065005, 2014
142014
The dth linear polarization constant of Rd
YJ Leung, WV Li
Journal of Functional Analysis 255 (10), 2861-2871, 2008
82008
Impedance inversion from transmission data for the wave equation
P Sacks
Wave Motion 24 (3), 263-274, 1996
81996
Stability for an inverse problem for a two-speed hyperbolic PDE in one space dimension
P Sacks
Inverse problems 26 (2), 025005, 2009
72009
The point source inverse back-scattering problem
G Uhlmann
arXiv preprint arXiv:1403.1766, 2014
52014
The fixed angle scattering problem and wave equation inverse problems with two measurements
M Salo
Inverse Problems 36 (3), 035005, 2020
42020
У даний момент система не може виконати операцію. Спробуйте пізніше.
Статті 1–20